# SDR MASA97273

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78YV
- Make and model: Beech 1900D
- Aircraft serial: UE78
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mech
- Part number: 1015140315
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT - 5162 - PHX - HII - CREW REPORTED, THE AIRSTAIR DOOR WAS HARD TO OPEN.  PHX - MAINTENANCE RIGGED THE DOOR POSTS.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
